Abstract / Synopsis
The Journal for Mathematics and the Arts (https://www.tandfonline.com/journals/tmaa20) a peer-reviewed journal that focuses on connections between mathematics and the arts, is pleased to announce a call for papers for a special issue on Mathematics of Fiber Arts. Please send your queries via email to the guest editors. Initial submission of complete manuscripts is due August 1, 2022. The issue is currently scheduled to appear in Fall 2023.
Carolyn Yackel & sarah-marie belcastro, "Journal for Mathematics and the Arts Call for Papers: Special Issue on the Mathematics of Fiber Arts," Journal of Humanistic Mathematics, Volume 12 Issue 1 (January 2022), pages 560-561. DOI: 10.5642/jhummath.202201.43. Available at: https://scholarship.claremont.edu/jhm/vol12/iss1/43